MathSciNet Relay Station
MathSciNet bibliographic data
MR1331751 17B37 (81R50)
Towber, Jacob Multiparameter quantum forms of the enveloping algebra $U{\germ g}{\germ l}_N$ related to the Faddeev-Reshetikhin-Takhtajan $U(R)$ constructions. J. Knot Theory Ramifications 4 (1995), no. 2, 263–317.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement